# SDR 95ZZZX3946

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N740E
- Make and model: Lear 31A
- Aircraft serial: 061
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 660021128
- Condition: Loose
- Location: Hot Air Bypass
- Part time: 1,048 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THEY COULD NOT ACHIEVE A COMFORTABLE TEMPERATURE IN THE CABIN (UNABLE TO COOL).  TROUBLESHOOTING REVEALED THE HOT AIR BYPASS VALVE DOOR HAD ROTATED ON ITS SHAFT AND WOULD NOT FULLY CLOSE.  THE DOOR IS HELD ON THE SHAFT WITH 4 SET SCREWS.  INSPECTION DETERMINED 2 SET SCREWS WERE MISSING, THE 3RD SCREW WAS LOOSE, AND THE 4TH SCREW COULD NOT HOLD THE DOOR TO THE SHAFT SECURELY.
